WANG Xia, GUO Hong-tao. Studies on a Delayed SIR Epidemic Model with Saturated Rate[J]. Journal of Xinyang Normal University (Natural Science Edition), 2011, 24(4): 421-424.
Citation:
WANG Xia, GUO Hong-tao. Studies on a Delayed SIR Epidemic Model with Saturated Rate[J]. Journal of Xinyang Normal University (Natural Science Edition), 2011, 24(4): 421-424.
WANG Xia, GUO Hong-tao. Studies on a Delayed SIR Epidemic Model with Saturated Rate[J]. Journal of Xinyang Normal University (Natural Science Edition), 2011, 24(4): 421-424.
Citation:
WANG Xia, GUO Hong-tao. Studies on a Delayed SIR Epidemic Model with Saturated Rate[J]. Journal of Xinyang Normal University (Natural Science Edition), 2011, 24(4): 421-424.
Studies on a Delayed SIR Epidemic Model with Saturated Rate
A delayed SIR epidemic model with saturated rate is introduced.The local stabilities of its equilibria as well as the effects of delay on the reproduction number of the model are studied by constructing Lyapunov function.